# SDR DL72S980175

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, TWO .75 INCH CRACKS OUT OF TWO ADJACENT RIVETS LT SIDE OF LOWER RUDDER.  REPAIRED PER SRM 55-20-3 REF SRM 55-40-2 FIG 1 FOR INFO.
